MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.18.404
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2019: lot 179936: 160 items manufactured and released on 04-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, 140 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: femoral fracture occurred few days after cementless total hip arthroplasty in a 71 year old woman.During rehabilitation period, weight bearing or a sudden movement on a weakened bone due to normal femoral preparation or the presence of subclinical fissure may favour the occurrence of early fractures.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed after 6 days from the primary due to stem subsidence caused by a femur fracture.Primary surgery: the surgeon revised all implants and placed a strapping on the femur.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9304031
Report Number3005180920-2019-00953
Device Sequence Number390433
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue Number01.18.404
Device Lot Number179936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR